# SDR SWAA2024091015789

- Difficulty date: July 23, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 663 AT LEVEL RBL 45.64 AT CENTER SECTION 2024-455224<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[02] TOOLS USED: POWER PACK P/N: PE1068; S/N: PE0318-95852; DUE DATE: 16-SEP-24; MULTIMETER P/N: FLUKE 289; S/N: 61180137; DUE DATE: 01-APR-25; THERMOMETER P/N: 2278-20; S/N: AE-410972; DUE DATE: 01-DEC-24.;[03] REPLACED SUPPORT BRACKET LOCATED BS 663 AT LEVEL RBL 45.64 AT CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0; SRM 5-10-02-0G-0 PARAGRAPH 9 AND DWG 111A1001 SHEET 288 FEV-SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED STEP 1 REPLACED SUPPORT BRACKET LOCATED BS 663 AT LEVEL RBL 45.64 AT CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0; SRM 5-10-02-0G-0 PARAGRAPH 9 AND DWG 111A1001 SHEET 288 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CORRECTED STEP 3 Y 4 REPLACED SUPPORT BRACKET LOCATED BS 663 AT LEVEL RBL 45.64 AT CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0; SRM 5-10-02-0G-0 PARAGRAPH 9 AND DWG 111A1001 SHEET 288 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPLACED SUPPORT BRACKET LOCATED BS 663 AT LEVEL RBL 45.64 AT CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0; SRM 5-10-02-0G-0 PARAGRAPH 9 AND DWG 111A1001 SHEET 288 REV- SEE INDIVIDUAL SIGN OFFS BELOW.
